MAUDE Adverse Event Report: IDENTITY ADX XL DR; IMPLANTABLE PACEMAKER PULSE GENERATOR

IDENTITY ADX XL DR; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number 5386
Medical Device Problem Codes Pacemaker Found in Back-Up Mode (1440); Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 06/16/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the symptomatic patient presented with palpitations in clinic during follow-up with backup vvi.It was noted that the device had reach eri.Download was not performed due to a low battery status.The patient has not decided when to have the device removed, as patient doesn't need the pacemaker.It was later noted that the lead was fractured with high thresholds and high impedance.Device is still in backup vvi.Nothing will be done to the lead as the patient is not using the pacemaker.No replacement has been scheduled.Patient condition was stable.Related manufacturer reference number: 2017865-2022-13669.

Brand Name
IDENTITY ADX XL DR
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer Contact
sonali arangil
15900 valley view court
sylmar, CA 91342
MDR Report Key14880622
Report Number2017865-2022-13668
Device Sequence Number5089389
Product Code DXY
UDI-Device Identifier05414734006903
UDI-Public05414734006903
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2006
Device Model Number5386
Device Catalogue Number5386
Device Lot Number0002318904
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2022
Supplement Date Received by Manufacturer07/05/2022
Initial Report FDA Received Date06/30/2022
Supplement Report FDA Received Date07/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/09/2005
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ISOFLEX
Patient Age44 YR
Patient SexFemale
Patient Weight94 KG